# SDR 96ZZZX5189

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Bolt
- Part number: 7376HA78
- Condition: Fractured
- Location: Yellow T/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BOLTS WERE FOUND FRACTURED ON THE YELLOW T/R BLADE AT THE PITCH CHANGE ATTACH LOCATION WHEN THE T/R WAS INSPECTED AT THE NOON SHUT-DOWN.  THIS IS A GENERAL INSPECTION INTERVAL FOR THE T/R.  THE BLADE WAS CHANGED OUT AND ALL 8 BOLTS REPLACED ON THE YELLOW BLADE.  ADDITIONALLY, ALL OTHER BOLTS ON THE OTHER 3 T/R BLADES WERE ALSO REPLACED.  THERE WAS NO DAMAGE TO ANY OTHER PART OF THE A/C.
